# SDR SWIA20231010

- Difficulty date: October 10, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 49,116 hours, 31,137 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENG LOWER TRANSCOWL INBD A-BRACKET CRACKED   (C-CHECK RO 12/23/2023)   REPLACED I/B STAND-OFF ANGLE P/N CN624-2082-201 ON L/H LOWER TRANS COWL, REF. REO 670-54-21-971, REV. A, 2017-05-11. COMPLIED WITH TASK CARD 51-900-1002-SKY
